Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 144, NWS La Crosse, WI

September 21, 2007Adams County, Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 21, 2007, 5:06 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2007, 5:06 PM CDT (22:06 UTC)
Expired
Sep 21, 2007, 5:45 PM CDT
In force
39 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Adams County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 5:25 PM CDTTSTM WND GST 60New Lisbon, WIVERY HEAVY RAIN AND PEA SIZED HAIL.
Sep 21, 5:25 PM CDTTSTM WND GST 60New Lisbon, WIVERY HEAVY RAIN AND PEA SIZE HAIL
Sep 21, 5:32 PM CDTTSTM WND DMGArkdale, WILARGE BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 21, 2:46 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
149 J/kg
Mixed-layer CIN
-209 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 212205
SVRARX
WIC001-057-212245-
/O.NEW.KARX.SV.W.0144.070921T2206Z-070921T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
506 PM CDT FRI SEP 21 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN CENTRAL WISCONSIN...
  JUNEAU COUNTY IN CENTRAL WISCONSIN...

* UNTIL 545 PM CDT

* AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM 13 MILES
  SOUTHWEST OF BABCOCK TO NEW LISBON TO 10 MILES NORTHWEST OF
  HILLSBORO...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MAUSTON AROUND 525 PM...
  FRIENDSHIP AROUND 535 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4363 8977 4363 9031 4425 9030 4425 8959
      4423 8956 4383 8958
TIME...MOT...LOC 2206Z 270DEG 42KT 4415 9027 4397 9026
          4375 9046

$$

THOMPSON
2 follow-up statements
000 
WWUS53 KARX 212226
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT FRI SEP 21 2007

WIC001-057-212245-
/O.CON.KARX.SV.W.0144.000000T0000Z-070921T2245Z/
JUNEAU WI-ADAMS WI-
526 PM CDT FRI SEP 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ADAMS AND JUNEAU COUNTIES...

AT 523 PM CDT...SPOTTERS REPORTED WIND GUSTS ESTIMATED AT 60 MPH IN 
NEW LISBON.

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A
LINE EXTENDING FROM BABCOCK TO DELLWOOD TO HILLSBORO...MOVING EAST AT
40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MAUSTON AND WONEWOC AROUND 530 PM...
  FRIENDSHIP AND NEW ROME AROUND 535 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4363 8977 4363 9031 4425 9030 4425 8959
      4423 8956 4383 8958
TIME...MOT...LOC 2225Z 270DEG 42KT 4423 9000 4395 8994
          4370 9029

$$

THOMPSON
000 
WWUS53 KARX 212244
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
544 PM CDT FRI SEP 21 2007

WIC001-057-212254-
/O.EXP.KARX.SV.W.0144.000000T0000Z-070921T2245Z/
JUNEAU WI-ADAMS WI-
544 PM CDT FRI SEP 21 2007

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS AND JUNEAU COUNTIES
EXPIRES AT 545 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4363 8977 4363 9031 4425 9030 4425 8959
      4423 8956 4383 8958
TIME...MOT...LOC 2244Z 270DEG 42KT 4423 8969 4395 8963
          4369 9007

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 2:24 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Sep 21, 2:24 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
224 PM CDT FRI SEP 21 2007

.SHORT TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT

SEVERE WEATHER THREAT THIS AFTERNOON AND EARLY EVENING ARE THE
MAIN CONCERN FOR THIS PART OF THE FORECAST.

AT 2 PM...A 995 MB SURFACE LOW WAS CONTINUING TO DEEPEN ACROSS
NORTH CENTRAL MINNESOTA. IMPRESSIVE HEIGHT FALLS /3 TO 5 MB/ ARE
SHOWING UP ACROSS WESTERN UPPER MICHIGAN AND WESTERN LAKE SUPERIOR.
AS A RESULT...I WOULD EXPECT THIS LOW TO CONTINUE TO MOVE NORTHEAST
AND DEEPEN. THE SEPTEMBER 21ST MODELS ARE IN GOOD AGREEMENT THAT
THIS LOW PRESSURE AREA WILL FALL TO AROUND 990 MB NORTH OF LAKE
SUPERIOR BY 00Z SATURDAY. A COLD FRONT EXTENDS FROM THIS LOW FROM
DULUTH MINNESOTA SOUTHWEST TO BEATRICE NEBRASKA. AHEAD OF THIS
FRONT...PARTLY SUNNY SKIES HAS ALLOWED TEMPERATURES TO CLIMB INTO
THE 80S. THE COMBINATION OF THESE TEMPERATURES AND DEW POINTS IN
THE MID 60S ARE PRODUCING BETWEEN 1500 TO 2000 J/KG. WARM AIR
ALOFT IS CURRENTLY PREVENTING THIS INSTABILITY FROM BEING
RELEASED. A 17Z SOUNDING MPX SHOWED AN IMPRESSIVE 16C AROUND
770 MB. TAMDAR SOUNDINGS DURING THE PAST HOUR ARE SHOWING THAT
THIS CAP IS SLOWLY WEAKENING AND IT SHOULD CONTINUE THIS PROGRESS AS
A VIGOROUS SHORT WAVE TROUGH MOVES EAST THROUGH THE REGION THIS
AFTERNOON. THE MAIN QUESTION IS WHERE THE LINE OF THUNDERSTORMS
WILL DEVELOP. KARX RADAR IS SHOWING AN ACCAS FIELD ALONG AND AHEAD
OF THIS FRONT. WE ARE CURRENTLY THINKING THAT A SCATTERED TO
BROKEN LINE OF CONVECTION WILL BEGIN TO DEVELOP ACROSS SOUTHEAST
MINNESOTA AND NORTHEAST IOWA BETWEEN 3 PM AND 4 PM FROM ROCHESTER
MINNESOTA TO WATERLOO IOWA...AND THEN THE LINE WILL QUICKLY FILL IN
AS IT MOVES EAST INTO WISCONSIN. WITH EFFECTIVE SHEAR BETWEEN
40 AND 45 KNOTS...THERE IS MORE THAN ENOUGH SHEAR FOR SOME DISCRETE
SUPERCELLS TO DEVELOP ALONG THE LINE. WITH STRONG WINDS ALOFT
HELPING TO CREATE LONG HODOGRAPHS...WE EXPECT THAT THE MAIN SEVERE
WEATHER THREAT IS GOING TO BE DAMAGING WINDS ASSOCIATED WITH THE
SQUALL LINE. HOWEVER THERE WILL ALSO BE THE POTENTIAL OF LARGE
HAIL AND MAYBE A TORNADO IF A LINE ECHO WAVE PATTERN DEVELOPS
ALONG THE FRONT.

BEHIND THIS COLD FRONT...MSAS IS SHOWING PRESSURE RISES UP TO 6 MB
ACROSS SOUTHWEST MINNESOTA AND THIS ALLOWING TO BRING STRONGER
WINDS ALOFT DOWN TO THE SURFACE. THESE STRONGER WINDS SHOULD QUICKLY
DIMINISH AS THE COLD FRONT MOVES AWAY FROM THE AREA LATE THIS
EVENING AND OVERNIGHT.

HIGH PRESSURE WILL BE LOCATED ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY ON SATURDAY AND THEN MOVE EAST OF THE AREA ON SATURDAY
NIGHT AND SUNDAY. WITH LIGHT WINDS AND POSSIBLY AN INVERSION
AROUND 975 MB ON SATURDAY...THERE IS SOME QUESTION ON HOW
TEMPERATURES WILL RESPOND. FOR THE TIME BEING...I JUST WENT JUST
BELOW GFS MOS TEMPERATURE GUIDANCE. HOWEVER IF WE ARE ABLE TO SEE
ANY MIXING AT ALL...TEMPERATURES WILL HAVE THE POTENTIAL OF
CLIMBING INTO THE MID AND UPPER 70S.

ON SUNDAY NIGHT...THE MODELS ARE STILL HINTING THAT WE MAY SEE
ENOUGH ELEVATED INSTABILITY AND MOISTURE RETURN ON THE BACK SIDE
OF THE HIGH FOR THE DEVELOPMENT OF A FEW SHOWERS AND THUNDERSTORMS.

.LONG TERM...MONDAY THROUGH FRIDAY

A COLD FRONT WILL MOVE EAST THROUGH THE UPPER MISSISSIPPI RIVER
VALLEY ON MONDAY AFTERNOON AND EVENING. ADDITIONAL LIFT WILL
PROVIDED BY THE STRONG DIVERGENCE ALOFT ASSOCIATED WITH THE RIGHT
ENTRANCE REGION OF A 100 KNOT 250 MB JET. AT THIS TIME...IT LOOKS
LIKE THE AREA WILL SEE MOST UNSTABLE CAPES IN THE 1000 TO
2000 J/KG RANGE /THIS HIGHLY DEPENDENT UPON THE AMOUNT OF SUNSHINE
THAT WE SEE/ AND THE 0-6 KM SHEAR WILL BE GREATER THAN 45 KNOTS
ACROSS THE FORECAST AREA. AS A RESULT...I AM THINKING THERE MAY BE
A THREAT OF SEVERE WEATHER WITH THIS SYSTEM. HOWEVER DEPENDING ON
WHAT SUBTROPICAL DEPRESSION TEN DOES IN THE GULF OF MEXICO THIS
WEEKEND...THERE WILL BE A POTENTIAL THAT THIS FRONT MAY SLOW UP A
BIT...SO VERY UNSURE OF TIMING RIGHT NOW.

AFTER THIS FRONT MOVES THROUGH THE REGION...THE NEXT CHANCE OF
PRECIPITATION LOOKS TO BE ON FRIDAY AND FRIDAY NIGHT AS YET
ANOTHER COLD FRONT MOVES THROUGH THE REGION.

&&

.AVIATION...THIS AFTERNOON AND EVENING

A COLD FRONT WILL MOVE THROUGH THE TAF SITES LATER THIS AFTERNOON.
SOUTH WINDS WILL GUST AHEAD OF THE FRONT WITH NORTHWEST WINDS BEHIND
THE FRONT. BY 21-22Z TSRA DEVELOPMENT IS EXPECTED ALONG THE N-S
FRONT IN CENTRAL MN AND THIS WILL IMPACT THE AIR SPACE AROUND THE
TAFS AS IT MOVES EAST. HAVE NARROWED THE IMPACT WINDOW TO A 2 HOUR
TEMPO WINDOW HOWEVER TSRA IMPACT WILL BE LESS THAN ONE HOUR AT THE
AIRFIELDS. POTENTIAL EXISTS FOR DAMAGING WINDS FROM THE WEST SHOULD
A MATURE SQUALL LINE ORGANIZE ITSELF. THIS IS EXPECTED TO BE A
GREATER THREAT AT KLSE THAN KRST. HAVE NOT INCLUDED IT IN THE TAFS
BUT WILL MONITOR AND ADD IT SHOULD THE TSRA LINE WARRANT. VFR WILL
BE MOVE IN RAPIDLY BEHIND THE FRONT.

ARTCC ROUTING WILL BE IMPACTED BY THIS NEARLY CONTINUOUS LINE OF
TSRA...ESPECIALLY IN THE EVENING HOURS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

AVIATION - DAB
SHORT AND LONG TERM - BOYNE
Hazardous weather outlook, Sep 21, 3:41 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
341 PM CDT FRI SEP 21 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-221100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
341 PM CDT FRI SEP 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

PREVIOUS THREATS FOR SEVERE STORMS STILL ON TRACK...HOWEVER TIMING
HAS ACCELERATED BY ABOUT 2 HOURS FURTHER EAST.

SHOWERS AND THUNDERSTORMS WERE DEVELOPING AHEAD OF A STRONG COLD
FRONT LATE THIS AFTERNOON. FAVORABLE INSTABILITY AND WIND PROFILES
WILL SUPPORT THE POTENTIAL FOR MANY OF THESE STORMS TO PRODUCE WIND
DAMAGE...WITH LARGE HAIL A SECONDARY THREAT. IT APPEARS THE MOST
WIDESPREAD WIND DAMAGE FROM THE STORMS WILL BE NORTH OF I-90...AND
NEAR AND EAST OF THE MISSISSIPPI RIVER AS THE LINE OF STORMS
INTENSIFIES. AN ISOLATED TORNADO CANNOT BE RULED OUT.

THE STORMS SHOULD AFFECT A GIVEN LOCATION FOR ABOUT 1-2
HOURS. UPDATED TIMING APPROXIMATIONS...
IN EXTREME SOUTHEAST MINNESOTA...THROUGH 5 PM...
IN NORTHEAST IOWA...THROUGH 6 PM...
IN WESTERN AND NORTH CENTRAL WISCONSIN...THROUGH 6 PM...
IN CENTRAL AND SOUTHWEST WISCONSIN...MAINLY BETWEEN 5 AND 7 PM...

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

ANOTHER COLD FRONT WILL MOVE OUT OF THE NORTHERN PLAINS AND INTO THE
UPPER MISSISSIPPI RIVER VALLEY ON MONDAY...TRIGGERING SHOWERS AND
THUNDERSTORMS FOR MONDAY AND MONDAY NIGHT. WHILE ITS TOO EARLY TO
ASCERTAIN THE SEVERE WEATHER THREAT WITH THE FRONT AT THIS TIME...
IT DOES APPEAR THAT THERE WILL BE SUFFICIENT INSTABILITY...AND
FAVORABLE WIND PROFILES...WHERE SEVERE WEATHER COULD BECOME A
CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH EARLY EVENING. LOCAL
SPOTTERS CAN MONITOR RADAR FOR DEVELOPMENT OF THE THUNDERSTORMS TO
THEIR WEST AND POSSIBLY PROVIDE BETTER DEPLOYMENT TIMING.

.EMERGENCY MANAGEMENT COORDINATION...

THE CJIS SYSTEM IN MINNESOTA IS NOT FUNCTIONING. IT IS RECOMMENDED
THAT EMERGENCY MANAGEMENT AND LAW ENFORCEMENT USE THE NWS WEB PAGE TO
MONITOR WARNINGS AND INFORMATION.  ADDRESS IS LISTED BELOW.

RIECK/BAUMGARDT
HTTP://WEATHER.GOV/LACROSSE...IN LOWER CASE.

In the hours before

Local storm report, Sep 21, 4:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT FRI SEP 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     1 NW LA CRESCENT        43.84N 91.32W
09/21/2007  E50 MPH          HOUSTON            MN   PUBLIC

            SEVERAL WOODEN PALLETS BLOWN OVER.

&&

04
Local storm report, Sep 21, 4:40 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
440 PM CDT FRI SEP 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     2 W SPARTA              43.94N 90.85W
09/21/2007  E60 MPH          MONROE             WI   TRAINED SPOTTER

&&

04
Local storm report, Sep 21, 4:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
444 PM CDT FRI SEP 21 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     2 NE HOUSTON            43.78N  91.54W
09/21/2007                   HOUSTON            MN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

&&

JLB
Local storm report, Sep 21, 4:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
449 PM CDT FRI SEP 21 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     2 NE HOUSTON            43.78N  91.54W
09/21/2007                   HOUSTON            MN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

&&

CORRECTED EVENT TIME

JLB
Local storm report, Sep 21, 4:54 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT FRI SEP 21 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     COON VALLEY             43.70N  91.01W
09/21/2007  E60 MPH          VERNON             WI   EMERGENCY MNGR

            PEA SIZE HAIL

&&

JLB
Local storm report, Sep 21, 5:03 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
503 PM CDT FRI SEP 21 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     2 W ROCKLAND            43.91N  90.96W
09/21/2007                   LA CROSSE          WI   PUBLIC

            LARGE TREE DOWN OVER ROAD

&&

JLB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 3:57 PM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Trempealeau, Vernon78 min
Sep 21, 4:04 PM CDTSevere Thunderstorm WarningARXClark26 min
Sep 21, 4:59 PM CDTSevere Thunderstorm WarningARXRichland, Vernon46 min
Sep 21, 5:16 PM CDTSevere Thunderstorm WarningARXMonroe29 min
Sep 21, 5:31 PM CDTSevere Thunderstorm WarningARXCrawford29 min
Sep 21, 6:13 PM CDTSevere Thunderstorm WarningARXGrant47 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.